Families of rational solutions to the KPI equation of order 7 depending on 12 parameters

Abstract : We construct in this paper, rational solutions as a quotient of two determinants of order 2N = 14 and we obtain what we call solutions of order N = 7 to the Kadomtsev-Petviashvili equation (KPI) as a quotient of 2 polynomials of degree 112 in x, y and t depending on 12 parameters. The maximum of modulus of these solutions at order 7 is equal to 2(2N + 1)2= 450. We make the study of the patterns of their modulus in the plane (x, y) and their evolution according to time and parameters a1, a2, a3, a4, a5, a6, b1, b2, b3, b4, b5, b6. When all these parameters grow, triangle and ring structures are obtained.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01700810
Contributor : Sébastien Mazzarese <>
Submitted on : Monday, February 5, 2018 - 12:01:58 PM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM

Identifiers

  • HAL Id : hal-01700810, version 1

Citation

Pierre Gaillard. Families of rational solutions to the KPI equation of order 7 depending on 12 parameters. International Journal of Advanced Research in Physical Science, Academicians' research center, 2017, 4 (11), pp.24-30. ⟨hal-01700810⟩

Share

Metrics

Record views

59